# SDR IPXA2025071295380

- Difficulty date: July 7, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 69,296 hours, 22,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141T33319
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, FWD ENTRY DOOR AFT LOWER CORNER BEAR STRAP. INSTALLED INSULATION BLANKET IAW AMM 25-80-00-400-803 REV. 145, JOB COMPLETED AND CONDITION CHECK NORMAL. IAW AMM 20-11-00-910-802 REV 145 INSTALLED THE E/E COOLING DUCT AT MEC P31. IAW AMM 24-22-00-862-001 REV.145 DO THE P31 E/E COOLING DUCT LEAK CHECK, AND NO LEAK FOUND. STEP 23. ACCOMPLISHED ENTRY DOOR DOORWAY LINING OK TO INSTALL CHECK. INSPECTION CHECKED COMPLETED.
